# SDR ASOA04438

- Difficulty date: June 19, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 465
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, BOTH MIDDLE EMERGENCY CEILING LIGHTS AND HALF OF THE EMERGENCY FLOOR LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD MIDDLE EMERGENCY LIGHTS POWER SUPPLY.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
